# SDR 2A6D2021101409003

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: 7158
- Aircraft time: 5,096 hours, 11,203 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,990 hours, 8,585 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 5,096 hours, 11,203 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING FRAME CHAFING DAMAGE AT APPROXIMATELY STA 4918, WL 1759, AND BL 320L MEASURING 0.92” LONG X 0.08” WIDE AND IS 0.008” AT ITS DEEPEST
